MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB CR ART SURF SZ6 CONV; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE FB CR ART SURF SZ6 CONV; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254501966
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that they lost a business at the hospital.All instruments have been pulled to re-allocate within the territory.Broken instruments were in a designated box at facility labeled as "broken" or were found in sterile wrapped pans that were returned to office.No patient was affected.No surgery was affected.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Added: d4, concomitant medical products ,device manufacture date.Corrected: device evaluated by mfr.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE FB CR ART SURF SZ6 CONV
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8841393
Report Number1818910-2019-99661
Device Sequence Number11300447
Product Code HWT
UDI-Device Identifier10603295423386
UDI-Public10603295423386
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254501966
Device Lot NumberBFA0MHY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2019
Initial Date Received by Manufacturer 07/12/2019
Supplement Date Received by Manufacturer08/12/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1